# SDR 07FDEA01632

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACF MODIFICATION AND REPAIR ASSESSMENT AFT FUSE WASTE TANK COMPT STA 1996 LT SIDE TO L. 50 FROM L. 52 REPAIR EXISTING WITH LIGHT CORROSION.  REMOVED EXISTING REPAIR, PERFORMED INSPECTION, CUP ANGLE B/T L46 AND L48 RT SIDE AND B/T L 48 TO L 50 LT SIDE IAW SRM 53-30-00 FIG 5 VOL I.  FABRICATED AND INSTALLED  NEW CAP ANGLE AND SPLICES IAW SRM 53-30-00 FIG 5 VOL I.
